Servaid Coin 416 42
  • Pack
  • Strip

Arinac 200MG Tab 10x10 (L)

Ibuprofen and Pseudoephedrine
Abbott


Pack Strip

Rs. 416/Pack

Servaid Coin 416 42
  • Arinac tablet generic name is Ibuprofen or pseudoephedrine HCL. It is manufactured by Abbott, an American medical and health care company that was founded in 1888 and covered a long journey of excellence in America itself and in other countries of the world also. In Pakistan, Abbott is the top most medicine company and is trusted the most by doctors as well as consumers.

Since its generic name is Ibuprofen, it is clear that it is a tablet for comforting cold symptoms. Arinac comes in the form of the syrup also for children who are unable to take in the tablet. Each tablet contains a major portion of Ibuprofen and a minor part of pseudoephedrine HCL.   

Uses

Ibuprofen is well known for treating cough, fever, headache, toothaches, pain caused by arthritis, backache, running nose, and sprains. Pseudoephedrine is used to treat nasal and sinus congestion.

So Arinac tablet uses include the combined list of the above elements. But basically, doctors prescribe this medicine for

  • Flu
  • Cough
  • Fever
  • Headaches due to cold

It is advised that the Arinac tablet should be taken after you have had your meal and should be taken at the fixed time of the day. The usage of alcohol with the tablet is extremely harmful. The effect of the Arinac tablet lasts for 4 to 6 hours.   

Availability

Arinac tablets and syrup are easily available online and in on-site stores. Arinac tablet price in Pakistan is extremely low priced and affordable by a common man. That is why it is widely in use by the citizens of a developing country.  

Conclusion

Arinac tablet for flu and other cold symptoms is a common medicine in winters, especially, but care must be taken while using it because excess quantity may cause more harm than good.  


  • Arinac tablet generic name is Ibuprofen or pseudoephedrine HCL. It is manufactured by Abbott, an American medical and health care company that was founded in 1888 and covered a long journey of excellence in America itself and in other countries of the world also. In Pakistan, Abbott is the top most medicine company and is trusted the most by doctors as well as consumers.

Since its generic name is Ibuprofen, it is clear that it is a tablet for comforting cold symptoms. Arinac comes in the form of the syrup also for children who are unable to take in the tablet. Each tablet contains a major portion of Ibuprofen and a minor part of pseudoephedrine HCL.   

Uses

Ibuprofen is well known for treating cough, fever, headache, toothaches, pain caused by arthritis, backache, running nose, and sprains. Pseudoephedrine is used to treat nasal and sinus congestion.

So Arinac tablet uses include the combined list of the above elements. But basically, doctors prescribe this medicine for

  • Flu
  • Cough
  • Fever
  • Headaches due to cold

It is advised that the Arinac tablet should be taken after you have had your meal and should be taken at the fixed time of the day. The usage of alcohol with the tablet is extremely harmful. The effect of the Arinac tablet lasts for 4 to 6 hours.   

Availability

Arinac tablets and syrup are easily available online and in on-site stores. Arinac tablet price in Pakistan is extremely low priced and affordable by a common man. That is why it is widely in use by the citizens of a developing country.  

Conclusion

Arinac tablet for flu and other cold symptoms is a common medicine in winters, especially, but care must be taken while using it because excess quantity may cause more harm than good.  

It is advisable to follow the precautions below in order to avoid or lessen the undesired consequences of the Arinac tablet. A safe dose should be taken, and in a period as told by the doctor as long use can also be very dangerous. 

  • Take Arinac tablet or syrup as prescribed by the doctor.
  • Do not exceed the prescribed dose.
  • Do not miss the dose. In case you missed any, take as soon as you remember it.
  • Do not take a double dose if you missed any.
  • Do not use aspirin before and after taking Arinac tablet or syrup as they have an adverse reaction with aspirin. Basically, Ibuprofen interacts with aspirin to cause a harmful effect on you. Also, tell your doctor if you are using any other medicine.
  • Keep it away from sunlight—store at room temperature.
  • Keep it away from the reach of children.
  • Contact the doctor if you observe any adverse effect of the medicine and also tell the doctor beforehand if you have an allergy to any of the ingredients.
  • For the use of Arinac tablets in pregnancy and breastfeeding, consult your doctor before usage.
  • Do not crush, break, or chew it. Swallow it with plenty of water.

Side effects go hand in hand with every medicine, even if it is for the common cold. Following Arinac tablet side effects are observed by patients who took tablet or syrup:

  • Nausea
  • Stomach upset: loose stool and cramps in the stomach.
  • Heartburn
  • Heart strokes if you continue to use it for a long span.
  • Ringing in ears
  • Sweating
  • Difficulty in breathing
  • Uneven heart pulse
  • Bleeding (may it be nose bleeding or gum bleeding)
  • Swelling on face or tongue.

All these side effects may vary from mild to severe according to the immune system and body structure and also the amount of dose you took. Arinac tablet dosage for adults, maybe two tablets a day. In case of increasing the dose, do consult the doctor.

It is advisable to follow the precautions below in order to avoid or lessen the undesired consequences of the Arinac tablet. A safe dose should be taken, and in a period as told by the doctor as long use can also be very dangerous. 

  • Take Arinac tablet or syrup as prescribed by the doctor.
  • Do not exceed the prescribed dose.
  • Do not miss the dose. In case you missed any, take as soon as you remember it.
  • Do not take a double dose if you missed any.
  • Do not use aspirin before and after taking Arinac tablet or syrup as they have an adverse reaction with aspirin. Basically, Ibuprofen interacts with aspirin to cause a harmful effect on you. Also, tell your doctor if you are using any other medicine.
  • Keep it away from sunlight—store at room temperature.
  • Keep it away from the reach of children.
  • Contact the doctor if you observe any adverse effect of the medicine and also tell the doctor beforehand if you have an allergy to any of the ingredients.
  • For the use of Arinac tablets in pregnancy and breastfeeding, consult your doctor before usage.
  • Do not crush, break, or chew it. Swallow it with plenty of water.

Side effects go hand in hand with every medicine, even if it is for the common cold. Following Arinac tablet side effects are observed by patients who took tablet or syrup:

  • Nausea
  • Stomach upset: loose stool and cramps in the stomach.
  • Heartburn
  • Heart strokes if you continue to use it for a long span.
  • Ringing in ears
  • Sweating
  • Difficulty in breathing
  • Uneven heart pulse
  • Bleeding (may it be nose bleeding or gum bleeding)
  • Swelling on face or tongue.

All these side effects may vary from mild to severe according to the immune system and body structure and also the amount of dose you took. Arinac tablet dosage for adults, maybe two tablets a day. In case of increasing the dose, do consult the doctor.

Arinac 200MG Tab 10x10 (L) Price in Pakistan - updated Dec 2022

Product Name
Product Price

Arinac 200MG Tab 10x10 (L)

Rs. 416.00

Arinac Forte 400MG Tab 10x10 (L)

Rs. 850.00

Arinac 120ML Susp

Rs. 89.30